• What happens after I'm done with Tamoxifen if I'm still menstruating?

    Asked by rbd100 on Monday, April 9, 2012

    What happens after I'm done with Tamoxifen if I'm still menstruating?

    When I am finished with my run of Tamoxifen I will only be 39 years old. My cancer was estrogen receptor positive and if I'm still having cycles what does that mean for me? Has anyone else enountered this that has some experience to share?

    3 Answers from the Community

    • MarnieC's Avatar

      I'm sorry, I don't have experience with Tamoxifen, but I would certainly advise you to talk to your doctor about it.

      over 4 years ago
    • nancyjac's Avatar

      I had tamoxifen when I was 35-40. Still had regular periods until I was in my mid 50s. Tamoxifen does not cause early menopause but for some women it does cause side effects that are similar to the side effects of menopause.

      over 4 years ago
    • sos4you's Avatar

      I am 35 and also on Tamoxifen and my cancer was also ER+ I also had Herceptin for HER2+ IDC . My Dr. has talked about the possibility of being on tamoxifen for up to 10 years. However the Tamoxifen has caused me to have ovarian cysts and they suggest that I might consider a hysterectomy. Sorry I can't be of much help to your question but I would love to know what if anything you found out about this topic. Wishing you Well :)

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more invasive lobular carcinoma questions.  Also, don't forget to check out our Invasive Lobular Carcinoma page.